# SDR SWAA2014071429989

- Difficulty date: July 6, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 21,253 hours, 12,546 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SURFACE STAB STATION 101.9, 10 INCHES FWD OF TE CRACKED.  REPAIRED STABILIZER IAW SRM.
